# SDR AALA20050748

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS IN CEILING FROM ROWS 22 TO 26 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN CEILING FROM ROWS 22 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
